# SDR ORJA97101

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Part number: 42807
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE INOPERATIVE TAKEOFF AND LANDING.   MEGGERED ALL A/C WIRING BETWEEN AUTOBRAKE CONTROLLER AND COMPUTER.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX.  OPS CHECK NORMAL.  (M)
